# SDR 7C7A2021100800019

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 47,351 hours, 54,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE CANNON PLUG ON POWER SUPPLY 3352-PS1, 3351-PS3 AND 3351-PS4 TIGHTENED AS REQUIRED POWER DHC-8-100 AMM 33-51-00 OPS CHECK GOOD. NRW-23529
